# SDR DALA13024700952

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FUSELAGE SKIN BS 237 UNDER PREVIOUS REPAIR DOUBLER LWR EDGE. IN REF, NRC 303 A/C ZONE 50.  PREVIOUS REPAIR WAS REMOVED IAW SRM 51-30-2 AND 51-30-30 REPAIR PARTS WERE FABRICATED AND INSTALLED IAW AMR 09531227, REV 2 AND ER/A 514796-14, REV, ORIG RII COMPLETED.
